Find the Bifurcation Values for the One-parameter Family
- Previous Article
Unbounded perturbations of the generator domain
- DCDS Dwelling
- This Issue
- Adjacent Article
Chaos for the Hyperbolic Bioheat Equation
Bifurcation values for a family of planar vector fields of degree five
1. | Dept. de Matemàtiques, Universitat Autònoma de Barcelona, Edifici C, 08193 Bellaterra, Barcelona, Spain |
2. | Laboratoire de Mathématique et Physique Théorique, C.N.R.Southward. UMR 7350, Faculté des Sciences et Techniques, Université de Tours, Parc de Grandmont,37200 Tours |
We study the number of limit cycles and the bifurcation diagram in the Poincaré sphere of a one-parameter family unit of planar differential equations of degree five $\dot {\bf x}=X_b({\bf ten})$ which has been already considered in previous papers. Nosotros testify that there is a value $b^*>0$ such that the limit bike exists merely when $b\in(0,b^*)$ and that it is unique and hyperbolic past using a rational Dulac function. Moreover nosotros provide an interval of length $27/yard$ where $b^*$ lies. Every bit far as we know the tools used to determine this interval are new and are based on the construction of algebraic curves without contact for the flow of the differential equation. These curves are obtained using analytic information about the separatrices of the infinite critical points of the vector field. To bear witness that the Bendixson--Dulac Theorem works nosotros develop a method for studying whether ane-parameter families of polynomials in 2 variables do non vanish based on the computation of the and so chosen double discriminant.
Mathematics Bailiwick Nomenclature: Master: 34C07; Secondary: 34C23, 34C25, 37C27, 13P1.
Citation: Johanna D. García-Saldaña, Armengol Gasull, Hector Giacomini. Bifurcation values for a family of planar vector fields of degree five. Discrete & Continuous Dynamical Systems, 2015, 35 (2) : 669-701. doi: 10.3934/dcds.2015.35.669
References:
[1] | Yard. J. Álvarez, A. Ferragut and X. Jarque, A survey on the blow up technique, Internat. J. Bifur. Anarchy Appl. Sci. Engrg., 21 (2011), 3103-3118. doi: ten.1142/S0218127411030416. |
[2] | J. G. Alcazar, J. Schicho and J. R. Sendra, A delineability-based method for computing critical sets of algebraic surfaces, J. Symbolic Comput., 42 (2007), 678-691. doi: 10.1016/j.jsc.2007.02.001. |
[3] | A. A. Andronov, E. A. Leontovich, I. I Gordon and A. G. Maier, Qualitative Theory of 2d-Social club Dynamic Systems, John Wiley & Sons, New York, 1973. |
[iv] | G. A. Baker and P. Graves-Morris, Padé Approximants, 2d edition, Encyclopedia of Mathematics and its Applications, 59, Cambridge University Press, Cambridge, 1996. |
[5] | Fifty. A. Cherkas, The Dulac function for polynomial autonomous systems on a aeroplane, (Russian) Differ. Uravn., 33 (1997), 689-699, 719; translation in Differential Equations, 33 (1997), 692-701. |
[6] | L. A. Cherkas, A. A. Grin and K. R. Schneider, Dulac-Cherkas functions for generalized Liénard systems, Electron. J. Qual. Theory Differ. Equ., 35 (2011), 23 pp. |
[7] | C. Chicone, Ordinary Differential Equations with Applications, Second edition, Texts in Applied Mathematics, 34, Springer, New York, 2006. |
[eight] | D. Cox, J. Fiddling and D. O'Shea, Using Algebraic Geometry, Graduate Texts in Mathematics, 185, Springer-Verlag, New York, 1998. doi: 10.1007/978-ane-4757-6911-1. |
[9] | G. F. D. Duff, Limit-cycles and rotated vector fields, Ann. of Math., 57 (1953), 15-31. doi: 10.2307/1969724. |
[10] | F. Dumortier, Singularities of vector fields on the airplane, J. Differential Equations, 23 (1977), 53-106. doi: x.1016/0022-0396(77)90136-X. |
[11] | F. Dumortier, J. Llibre and J. C. Artés, Qualitative Theory of Planar Differential Systems, Springer-Verlag, Universitext, 2006. |
[12] | A. Gasull and H. Giacomini, A new criterion for decision-making the number of limit cycles of some generalized Liénard equations, J. Differential Equations, 185 (2002), 54-73. doi: 10.1006/jdeq.2002.4172. |
[xiii] | A. Gasull and H. Giacomini, Upper premises for the number of limit cycles through linear differential equations, Pacific J. Math., 226 (2006), 277-296. doi: 10.2140/pjm.2006.226.277. |
[14] | A. Gasull and H. Giacomini, Upper bounds for the number of limit cycles of some planar polynomial differential systems, Detached Contin. Dyn. Syst., 27 (2010), 217-229. doi: 10.3934/dcds.2010.27.217. |
[15] | A. Gasull, H. Giacomini and J. Torregrosa, Some results on homoclinic and heteroclinic connections in planar systems, Nonlinearity, 23 (2010), 2977-3001. doi: x.1088/0951-7715/23/12/001. |
[sixteen] | A. Gasull, H. Giacomini and J. Torregrosa, Explicit upper and lower bounds for the traveling moving ridge solutions of Fisher-Kolmogorov type equations, Detached Contin. Dyn. Syst., 33 (2013), 3567-3582. doi: 10.3934/dcds.2013.33.3567. |
[17] | M. Han and T. Qian, Uniqueness of periodic solutions for sure second-order equations, Acta Math. Sin. (Engl. Ser.), 20 (2004), 247-254. doi: 10.1007/s10114-003-0300-4. |
[18] | Due west. Krandick and Thou. Mehlhorn, New premises for the Descartes method, J. Symbolic Comput., 41 (2006), 49-66. doi: 10.1016/j.jsc.2005.02.004. |
[xix] | D. Lazard and S. McCallum, Iterated discriminants, J. Symbolic Comput., 44 (2009), 1176-1193. doi: ten.1016/j.jsc.2008.05.006. |
[20] | N. G. Lloyd, A note on the number of limit cycles in certain two-dimensional systems, J. London Math. Soc. (2), twenty (1979), 277-286. doi: 10.1112/jlms/s2-20.2.277. |
[21] | A. Chiliad. Lyapunov, Stability of Motion, Mathematics in Scientific discipline and Applied science, 30, Academic Press, New York, London, 1966. |
[22] | L. Markus, Global construction of ordinary differential equations in the aeroplane, Trans. Amer. Math. Soc., 76 (1954), 127-148. doi: x.1090/S0002-9947-1954-0060657-0. |
[23] | D. Neumann, Classification of continuous flows on 2-manifolds, Proc. Amer. Math. Soc., 48 (1975), 73-81. doi: 10.1090/S0002-9939-1975-0356138-6. |
[24] | L. Yard. Perko, Rotated vector fields and the global beliefs of limit cycles for a course of quadratic systems in the plane, J. Differential Equations, 18 (1975), 63-86. doi: ten.1016/0022-0396(75)90081-9. |
[25] | L. M. Perko, Global families of limit cycles of planar analytic systems, Trans. Amer. Math. Soc., 322 (1990), 627-656. doi: 10.1090/S0002-9947-1990-0998357-4. |
[26] | 50. Grand. Perko, Bifurcation of limit cycles, in Bifurcations of Planar Vector Fields (Luminy, 1989), Lecture Notes in Math., 1455, Springer, Berlin, 1990, 315-333. doi: 10.1007/BFb0085398. |
[27] | 50. M. Perko, Differential Equations and Dynamical Systems, Second edition, Texts in Applied Mathematics, 7, Springer-Verlag, New York, 1996. doi: 10.1007/978-ane-4684-0249-0. |
[28] | J. Pettigrew and J. A. G. Roberts, Characterizing singular curves in parametrized families of biquadratics, J. Phys. A, 41 (2008), 115203, 28 pp. doi: x.1088/1751-8113/41/eleven/115203. |
[29] | J. Stoer and R. Bulirsch, Introduction to Numerical Analysis, Translated from the German by R. Bartels, West. Gautschi and C. Witzgall, Springer-Verlag, New York-Heidelberg, 1980. |
[30] | X. Wang, J. Jiang and P. Yan, Analysis of global bifurcation for a class of systems of degree five, J. Math. Anal. Appl., 222 (1998), 305-318. doi: x.1006/jmaa.1997.5546. |
[31] | K. Yamato, An effective method of counting the number of limit cycles, Nagoya Math. J., 76 (1979), 35-114. |
show all references
References:
[1] | Grand. J. Álvarez, A. Ferragut and X. Jarque, A survey on the blow up technique, Internat. J. Bifur. Chaos Appl. Sci. Engrg., 21 (2011), 3103-3118. doi: ten.1142/S0218127411030416. |
[2] | J. Chiliad. Alcazar, J. Schicho and J. R. Sendra, A delineability-based method for calculating disquisitional sets of algebraic surfaces, J. Symbolic Comput., 42 (2007), 678-691. doi: 10.1016/j.jsc.2007.02.001. |
[iii] | A. A. Andronov, Eastward. A. Leontovich, I. I Gordon and A. G. Maier, Qualitative Theory of Second-Guild Dynamic Systems, John Wiley & Sons, New York, 1973. |
[iv] | One thousand. A. Bakery and P. Graves-Morris, Padé Approximants, Second edition, Encyclopedia of Mathematics and its Applications, 59, Cambridge University Press, Cambridge, 1996. |
[5] | Fifty. A. Cherkas, The Dulac part for polynomial autonomous systems on a plane, (Russian) Differ. Uravn., 33 (1997), 689-699, 719; translation in Differential Equations, 33 (1997), 692-701. |
[half dozen] | 50. A. Cherkas, A. A. Grin and K. R. Schneider, Dulac-Cherkas functions for generalized Liénard systems, Electron. J. Qual. Theory Differ. Equ., 35 (2011), 23 pp. |
[7] | C. Chicone, Ordinary Differential Equations with Applications, Second edition, Texts in Practical Mathematics, 34, Springer, New York, 2006. |
[8] | D. Cox, J. Little and D. O'Shea, Using Algebraic Geometry, Graduate Texts in Mathematics, 185, Springer-Verlag, New York, 1998. doi: 10.1007/978-1-4757-6911-i. |
[ix] | G. F. D. Duff, Limit-cycles and rotated vector fields, Ann. of Math., 57 (1953), fifteen-31. doi: 10.2307/1969724. |
[10] | F. Dumortier, Singularities of vector fields on the plane, J. Differential Equations, 23 (1977), 53-106. doi: 10.1016/0022-0396(77)90136-X. |
[xi] | F. Dumortier, J. Llibre and J. C. Artés, Qualitative Theory of Planar Differential Systems, Springer-Verlag, Universitext, 2006. |
[12] | A. Gasull and H. Giacomini, A new criterion for controlling the number of limit cycles of some generalized Liénard equations, J. Differential Equations, 185 (2002), 54-73. doi: ten.1006/jdeq.2002.4172. |
[thirteen] | A. Gasull and H. Giacomini, Upper premises for the number of limit cycles through linear differential equations, Pacific J. Math., 226 (2006), 277-296. doi: 10.2140/pjm.2006.226.277. |
[14] | A. Gasull and H. Giacomini, Upper premises for the number of limit cycles of some planar polynomial differential systems, Discrete Contin. Dyn. Syst., 27 (2010), 217-229. doi: 10.3934/dcds.2010.27.217. |
[15] | A. Gasull, H. Giacomini and J. Torregrosa, Some results on homoclinic and heteroclinic connections in planar systems, Nonlinearity, 23 (2010), 2977-3001. doi: 10.1088/0951-7715/23/12/001. |
[xvi] | A. Gasull, H. Giacomini and J. Torregrosa, Explicit upper and lower bounds for the traveling wave solutions of Fisher-Kolmogorov type equations, Discrete Contin. Dyn. Syst., 33 (2013), 3567-3582. doi: 10.3934/dcds.2013.33.3567. |
[17] | M. Han and T. Qian, Uniqueness of periodic solutions for certain 2nd-order equations, Acta Math. Sin. (Engl. Ser.), 20 (2004), 247-254. doi: 10.1007/s10114-003-0300-4. |
[18] | W. Krandick and Grand. Mehlhorn, New bounds for the Descartes method, J. Symbolic Comput., 41 (2006), 49-66. doi: x.1016/j.jsc.2005.02.004. |
[19] | D. Lazard and S. McCallum, Iterated discriminants, J. Symbolic Comput., 44 (2009), 1176-1193. doi: 10.1016/j.jsc.2008.05.006. |
[20] | N. G. Lloyd, A notation on the number of limit cycles in sure two-dimensional systems, J. London Math. Soc. (2), xx (1979), 277-286. doi: 10.1112/jlms/s2-20.2.277. |
[21] | A. M. Lyapunov, Stability of Motion, Mathematics in Science and Engineering, 30, Academic Printing, New York, London, 1966. |
[22] | L. Markus, Global structure of ordinary differential equations in the plane, Trans. Amer. Math. Soc., 76 (1954), 127-148. doi: x.1090/S0002-9947-1954-0060657-0. |
[23] | D. Neumann, Classification of continuous flows on ii-manifolds, Proc. Amer. Math. Soc., 48 (1975), 73-81. doi: ten.1090/S0002-9939-1975-0356138-6. |
[24] | L. Yard. Perko, Rotated vector fields and the global behavior of limit cycles for a class of quadratic systems in the plane, J. Differential Equations, 18 (1975), 63-86. doi: 10.1016/0022-0396(75)90081-9. |
[25] | L. 1000. Perko, Global families of limit cycles of planar analytic systems, Trans. Amer. Math. Soc., 322 (1990), 627-656. doi: 10.1090/S0002-9947-1990-0998357-four. |
[26] | L. Chiliad. Perko, Bifurcation of limit cycles, in Bifurcations of Planar Vector Fields (Luminy, 1989), Lecture Notes in Math., 1455, Springer, Berlin, 1990, 315-333. doi: 10.1007/BFb0085398. |
[27] | Fifty. M. Perko, Differential Equations and Dynamical Systems, 2d edition, Texts in Applied Mathematics, 7, Springer-Verlag, New York, 1996. doi: x.1007/978-1-4684-0249-0. |
[28] | J. Pettigrew and J. A. G. Roberts, Characterizing atypical curves in parametrized families of biquadratics, J. Phys. A, 41 (2008), 115203, 28 pp. doi: ten.1088/1751-8113/41/11/115203. |
[29] | J. Stoer and R. Bulirsch, Introduction to Numerical Assay, Translated from the German by R. Bartels, Due west. Gautschi and C. Witzgall, Springer-Verlag, New York-Heidelberg, 1980. |
[30] | Ten. Wang, J. Jiang and P. Yan, Analysis of global bifurcation for a class of systems of degree five, J. Math. Anal. Appl., 222 (1998), 305-318. doi: x.1006/jmaa.1997.5546. |
[31] | K. Yamato, An effective method of counting the number of limit cycles, Nagoya Math. J., 76 (1979), 35-114. |
[1] | Armengol Gasull, Hector Giacomini. Upper bounds for the number of limit cycles of some planar polynomial differential systems. Discrete & Continuous Dynamical Systems, 2010, 27 (ane) : 217-229. doi: 10.3934/dcds.2010.27.217 |
[two] | Min Li, Maoan Han. On the number of limit cycles of a quartic polynomial organization. Discrete & Continuous Dynamical Systems - South, 2021, xiv (9) : 3167-3181. doi: 10.3934/dcdss.2020337 |
[3] | Ricardo K. Martins, Otávio M. L. Gomide. Limit cycles for quadratic and cubic planar differential equations under polynomial perturbations of small degree. Discrete & Continuous Dynamical Systems, 2017, 37 (half dozen) : 3353-3386. doi: ten.3934/dcds.2017142 |
[4] | Hebai Chen, Xingwu Chen, Jianhua Xie. Global phase portrait of a degenerate Bogdanov-Takens system with symmetry. Discrete & Continuous Dynamical Systems - B, 2017, 22 (iv) : 1273-1293. doi: ten.3934/dcdsb.2017062 |
[5] | Jianfeng Huang, Haihua Liang. Limit cycles of planar system divers by the sum of 2 quasi-homogeneous vector fields. Detached & Continuous Dynamical Systems - B, 2021, 26 (2) : 861-873. doi: x.3934/dcdsb.2020145 |
[vi] | P. Yu, M. Han. Twelve limit cycles in a cubic lodge planar system with $Z_2$- symmetry. Communications on Pure & Applied Analysis, 2004, iii (3) : 515-526. doi: 10.3934/cpaa.2004.three.515 |
[seven] | Jaume Llibre, Claudia Valls. Algebraic limit cycles for quadratic polynomial differential systems. Discrete & Continuous Dynamical Systems - B, 2018, 23 (half dozen) : 2475-2485. doi: 10.3934/dcdsb.2018070 |
[8] | Hong Li. Bifurcation of limit cycles from a Li$ \acute{E} $nard arrangement with disproportionate figure viii-loop instance. Discrete & Continuous Dynamical Systems - Southward, 2022 doi: 10.3934/dcdss.2022033 |
[9] | José Luis Bravo, Manuel Fernández, Ignacio Ojeda, Fernando Sánchez. Uniqueness of limit cycles for quadratic vector fields. Discrete & Continuous Dynamical Systems, 2019, 39 (1) : 483-502. doi: 10.3934/dcds.2019020 |
[x] | Maoan Han, Tonghua Zhang. Some bifurcation methods of finding limit cycles. Mathematical Biosciences & Engineering, 2006, three (i) : 67-77. doi: 10.3934/mbe.2006.3.67 |
[11] | Marco Abate, Jasmin Raissy. Formal Poincaré-Dulac renormalization for holomorphic germs. Discrete & Continuous Dynamical Systems, 2013, 33 (5) : 1773-1807. doi: 10.3934/dcds.2013.33.1773 |
[12] | Victoriano Carmona, Soledad Fernández-García, Antonio East. Teruel. Saddle-node of limit cycles in planar piecewise linear systems and applications. Discrete & Continuous Dynamical Systems, 2019, 39 (9) : 5275-5299. doi: 10.3934/dcds.2019215 |
[13] | Vocal-Mei Huan, Xiao-Song Yang. On the number of limit cycles in general planar piecewise linear systems. Discrete & Continuous Dynamical Systems, 2012, 32 (6) : 2147-2164. doi: 10.3934/dcds.2012.32.2147 |
[14] | Shimin Li, Jaume Llibre. On the limit cycles of planar discontinuous piecewise linear differential systems with a unique equilibrium. Discrete & Continuous Dynamical Systems - B, 2019, 24 (11) : 5885-5901. doi: ten.3934/dcdsb.2019111 |
[15] | Jaume Llibre, Yilei Tang. Limit cycles of discontinuous piecewise quadratic and cubic polynomial perturbations of a linear center. Discrete & Continuous Dynamical Systems - B, 2019, 24 (4) : 1769-1784. doi: 10.3934/dcdsb.2018236 |
[16] | Freddy Dumortier. Sharp upperbounds for the number of big amplitude limit cycles in polynomial Lienard systems. Discrete & Continuous Dynamical Systems, 2012, 32 (five) : 1465-1479. doi: 10.3934/dcds.2012.32.1465 |
[17] | Tao Li, Jaume Llibre. Limit cycles of piecewise polynomial differential systems with the discontinuity line xy = 0. Communications on Pure & Applied Analysis, 2021, 20 (eleven) : 3887-3909. doi: x.3934/cpaa.2021136 |
[18] | Yunming Zhou, Desheng Shang, Tonghua Zhang. Seventeen limit cycles bifurcations of a fifth organization. Conference Publications, 2007, 2007 (Special) : 1070-1081. doi: 10.3934/proc.2007.2007.1070 |
[19] | Maoan Han, Yuhai Wu, Ping Bi. A new cubic system having eleven limit cycles. Discrete & Continuous Dynamical Systems, 2005, 12 (iv) : 675-686. doi: 10.3934/dcds.2005.12.675 |
[20] | Salomón Rebollo-Perdomo, Claudio Vidal. Bifurcation of limit cycles for a family of perturbed Kukles differential systems. Discrete & Continuous Dynamical Systems, 2018, 38 (viii) : 4189-4202. doi: 10.3934/dcds.2018182 |
Source: https://www.aimsciences.org/article/doi/10.3934/dcds.2015.35.669
0 Response to "Find the Bifurcation Values for the One-parameter Family"
Post a Comment